CSpace

Browse/Search Results:  1-10 of 75 Help

Selected(0)Clear Items/Page:    Sort:
Performance Output Tracking for Multidimensional Heat Equation Subject to Unmatched Disturbance and Noncollocated Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 5, 页码: 1940-1955
Authors:  Zhou, Hua-Cheng;  Guo, Bao-Zhu;  Xiang, Shu-Huang
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Active disturbance rejection control (ADRC)  disturbance rejection  heat equation  output tracking  
The Degree of Proper Holomorphic Mappings Between Special Domains in DOUBLE-STRUCK CAPITAL C-n 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 4, 页码: 395-400
Authors:  Ning, Jia Fu;  Zhou, Xiang Yu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Group action  degree of polynomial mapping  proper lomorphic mapping  Bergman kernel  invariant domain  
CoMM-S-2: a collaborative mixed model using summary statistics in transcriptome-wide association studies 期刊论文
BIOINFORMATICS, 2020, 卷号: 36, 期号: 7, 页码: 2009-2016
Authors:  Yang, Yi;  Shi, Xingjie;  Jiao, Yuling;  Huang, Jian;  Chen, Min;  Zhou, Xiang;  Sun, Lei;  Lin, Xinyi;  Yang, Can;  Liu, Jin
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Quasi-Potential Calculation and Minimum Action Method for Limit Cycle 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2019, 卷号: 29, 期号: 3, 页码: 961-991
Authors:  Lin, Ling;  Yu, Haijun;  Zhou, Xiang
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Rare event  Non-gradient system  Quasi-potential  Limit cycle  Minimum action method  
A new proof of Kiselman's minimum principle for plurisubharmonic functions 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 345-348
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
PSEUDO-EFFECTIVE LINE BUNDLES OVER HOLOMORPHICALLY CONVEX MANIFOLDS 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2019, 卷号: 28, 期号: 1, 页码: 169-200
Authors:  Meng, Xiankui;  Zhou, Xiangyu
Favorite  |  View/Download:11/0  |  Submit date:2019/01/11
多复变简介与单复变的联系 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1347-1358
Authors:  周向宇
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
科学精神的传承挑战与对策 期刊论文
科技导报北京, 2019, 卷号: 37, 期号: 22, 页码: 143-148
Authors:  李晓轩;  徐伟宣;  刘则渊;  李伦;  姜雪峰;  徐翔;  陈悦;  周涛;  徐芳;  刘文斌;  郑毅;  马士聪;  刘驰;  王贤文;  陈玥如
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:16/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold